# SDR 9614349903

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL ACCOMPANIED BY HIGH EGT AND A DECREASE IN EPR OF 0.1.  ENGINE RECOVERED AND THE AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ENGINE WAS TESTED PER PWA MANUAL, ENGINE PERFORMANCE WAS WITHIN PRESCRIBED LIMITS.
